Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 28, NWS Norman, OK

May 9, 201119 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this red flag warning at May 9, 2011, 9:11 PM CDT for 19 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas. It took effect at May 10, 2011, 12:00 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2011, 9:11 PM CDT (02:11 UTC)
In effect from
May 10, 2011, 12:00 PM CDT
Expired
May 10, 2011, 3:41 PM CDT
In force
4 hr
Issued by
NWS Norman, OK
All 22 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3996 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1323 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WWUS84 KOUN 100211
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT MON MAY 9 2011

...HOT DRY AND BREEZY WEATHER WILL CONTINUE...

OKZ004>006-009>011-014>017-021>023-033>038-TXZ083>085-101015-
/O.UPG.KOUN.FW.A.0029.110510T1700Z-110511T0200Z/
/O.NEW.KOUN.FW.W.0028.110510T1700Z-110511T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER-
911 PM CDT MON MAY 9 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR
MOST OF WESTERN OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 MPH. GUSTS TO 35 MPH 
  LIKELY. 

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURES...HIGHS IN THE LOWER TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
3 follow-up statements
844 
WWUS84 KOUN 100847
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
347 AM CDT TUE MAY 10 2011

...HOT DRY AND BREEZY WEATHER WILL CONTINUE...

OKZ004>006-009>011-014>017-021>023-033>038-TXZ083>085-102030-
/O.CON.KOUN.FW.W.0028.110510T1700Z-110511T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER-
347 AM CDT TUE MAY 10 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR HOT DRY AND WINDY CONDITIONS FOR WESTERN OKLAHOMA  
AND PORTIONS OF WESTERN NORTH TEXAS...

* WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH. GUSTS TO 35 MPH
  LIKELY.

* HUMIDITY...7 TO 20 PERCENT.

* TEMPERATURES...HIGHS IN THE 90S TO NEAR 100.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
125 
WWUS84 KOUN 101436
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
936 AM CDT TUE MAY 10 2011

...WARM DRY AND BREEZY WEATHER TODAY...

OKZ006-011-014>017-021>023-033>038-TXZ083>085-101545-
/O.CAN.KOUN.FW.W.0028.110510T1700Z-110511T0200Z/
ALFALFA-MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-BECKHAM-WASHITA-
CADDO-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-FOARD-
WILBARGER-
936 AM CDT TUE MAY 10 2011

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE RED FLAG
WARNING. 

LOW LEVEL MOISTURE IS EXPECTED TO REMAIN OVER THE AREA THIS
AFTERNOON WHICH WILL RESULT IN MINIMUM RELATIVE HUMIDITIES IN THE
20 TO 35 PERCENT RANGE. 

$$

OKZ004-005-009-010-102245-
/O.EXT.KOUN.FW.W.0028.110510T1700Z-110511T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-
936 AM CDT TUE MAY 10 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 30 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURES...HIGHS IN THE LOW TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
151 
WWUS84 KOUN 102041
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
341 PM CDT TUE MAY 10 2011


OKZ004-005-009-010-102145-
/O.CAN.KOUN.FW.W.0028.000000T0000Z-110511T0000Z/
HARPER-WOODS-ELLIS-WOODWARD-
341 PM CDT TUE MAY 10 2011

...RED FLAG WARNING IS CANCELLED FOR NORTHWEST OKLAHOMA...

* RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 25 PERCENT
  THROUGH THE REST OF THE AFTERNOON AND EVENING.

$$

TXZ083>085-087-088-110445-
/O.NEW.KOUN.FW.A.0030.110511T1700Z-110512T0000Z/
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
341 PM CDT TUE MAY 10 2011

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* WIND...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH HIGHER GUSTS.

* HUMIDITY...BETWEEN 10 TO 15 PERCENT.

* TEMPERATURE...LOWER AND MID 90S. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at May 9, 9:10 PM CDT, 1 minute earlier.

Area forecast discussion, May 9, 9:10 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT MON MAY 9 2011

CORRECTED W/W/A INFO AT THE END...

.UPDATE...
RED FLAG WARNING FOR THIS EVENING WAS CANCELED EARLIER AS THE
DRYLINE RETREATED INTO THE PANHANDLES. WE WILL NOW UPGRADE TUESDAY'S
FIRE WEATHER WATCH TO ANOTHER RED FLAG WARNING. IN ORDER TO AVOID
CONFUSION WE WOULD RATHER NOT HAVE TWO RED FLAG WARNINGS GOING
SIMULTANEOUSLY.

WE ALSO WILL REMOVE THE ISOLATED EVENING THUNDERSTORMS. ONE STORM
FINALLY GOT GOING IN SW TX NEAR THE DRYLINE THIS EVENING. CHANCES OF
FURTHER INITIATION TONIGHT ARE NON-ZERO BUT ARE CONSIDERED TOO LOW
TO JUSTIFY KEEPING THEM IN THE FORECAST.

ONLY OTHER CHANGE AT THIS POINT IS TO RE-WORK SOME OF THE HOURLY T
AND TD GRIDS THIS EVENING TO BETTER FIT CURRENT TRENDS.

WEDNESDAY LOOKS LIKE TROUBLE. 'NUFF SAID.

&&

.PREV DISCUSSION... /ISSUED 907 PM CDT MON MAY 9 2011/

UPDATE...
RED FLAG WARNING FOR THIS EVENING WAS CANCELED EARLIER AS THE
DRYLINE RETREATED INTO THE PANHANDLES. WE WILL NOW UPGRADE TUESDAY'S
FIRE WEATHER WATCH TO ANOTHER RED FLAG WARNING. IN ORDER TO AVOID
CONFUSION WE WOULD RATHER NOT HAVE TWO RED FLAG WARNINGS GOING
SIMULTANEOUSLY.

WE ALSO WILL REMOVE THE ISOLATED EVENING THUNDERSTORMS. ONE STORM
FINALLY GOT GOING IN SW TX NEAR THE DRYLINE THIS EVENING. CHANCES OF
FURTHER INITIATION TONIGHT ARE NON-ZERO BUT ARE CONSIDERED TOO LOW
TO JUSTIFY KEEPING THEM IN THE FORECAST.

ONLY OTHER CHANGE AT THIS POINT IS TO RE-WORK SOME OF THE HOURLY T
AND TD GRIDS THIS EVENING TO BETTER FIT CURRENT TRENDS.

WEDNESDAY LOOKS LIKE TROUBLE. 'NUFF SAID.

PREV DISCUSSION... /ISSUED 634 PM CDT MON MAY 9 2011/

AVIATION...
TSRA HAVE SO FAR FAILED TO DEVELOP OVER N TX OR W OK THIS
AFTERNOON. THERE IS STILL A VERY SLIGHT CHANCE OF STORM
DEVELOPMENT...BUT CHANCES ARE TOO LOW TO WARRANT INCLUSION IN THIS
SET OF TAFS. IF STORMS DO FORM...THEY WOULD MOST LIKELY AFFECT
KSPS...KLAW...KOKC AND KOUN THROUGH ABOUT 06Z. MODERATE S WINDS
WILL PERSIST THRU THE PERIOD AS A DEEP TROUGH TO THE W ADVANCES
SLOWLY E. THIS WILL RESULT IN SOME LLWS AFTER MIDNIGHT AS
SIGNIFICANTLY STRONGER WINDS ARE LIKELY JUST ABOVE THE LOW-LEVEL
INVERSION.

PREV DISCUSSION... /ISSUED 337 PM CDT MON MAY 9 2011/

DISCUSSION...
WILL MAINTAIN MENTION OF ISOLATED THUNDERSTORMS THIS EVENING AS WE
CONT TO PULL MOISTURE NORTHWARD AND HEAT UP ACROSS THE AREA. CAP
WILL STILL NEED TO BE OVERCOME... HOWEVER SEVERAL MODELS DEPICT A
MID-LEVEL WAVE MAKING ITS WAY NORTHEAST THROUGH THE AREA LATE IN THE
DAY TODAY. THIS MAY BE JUST ENOUGH FOR ONE OR TWO STORMS TO
INITIATE. WITH CURRENT INSTABILITY... IF A STORM DOES DEVELOP... IT
WOULD LIKELY BE SEVERE.

OTHERWISE... MAIN IMPACTS WILL BE WITH RESPECT TO HEAT AND FIRE
WEATHER CONCERNS... ESPECIALLY ACROSS WESTERN OKLAHOMA INTO WESTERN
NORTH TEXAS THIS EVENING AND AGAIN ON TUE. WILL MAINTAIN RED FLAG
WARNING THIS EVENING... HOWEVER SLOW EASTWARD PROGRESSION OF DRYLINE
TODAY MAY KEEP EASTERN EDGE OF WARNING FROM SEEING THE EXTREMELY LOW
RH THAT WE CURRENTLY HAVE ACROSS FAR WESTERN OK. WILL ALSO MAINTAIN
FIRE WEATHER WATCH FOR TUE ACROSS MANY OF THESE SAME LOCATIONS.

COULD AGAIN SEE A FEW STORMS DEVELOP DURING THE LATE AFTN HOURS ON
TUE ACROSS MAINLY SOUTHERN SECTIONS. SO WILL MAINTAIN LOW POPS FOR
TUE AFTN/EVENING. MAIN EVENT STILL APPEARS TO OCCUR ON WED AS MAIN
UPPER WAVE LIFTS OUT OF ROCKIES INTO THE PLAINS. MORNING MODEL RUNS
WANT TO ELIMINATE CAP EARLIER IN THE DAY. THIS MAY ALLOW EARLIER
STORM INITIATION AND LIMIT SOME OF THE SEVERE POTENTIAL. HOWEVER...
THINK THAT MODELS ARE WANTING TO DEVELOP CONVECTION OUT AHEAD OF
MAIN SFC BOUNDARIES TOO EARLY ON WED AS CAPPING INVERSION SEEMS TO
ERODE EARLIER THAN I WOULD ANTICIPATE. ALSO SFC HEATING WOULD BE
LIMITED EARLY WITH THE POTENTIAL FOR WIDESPREAD STRATUS DURING THE
MORNING HOURS.  THUS THINK THAT MUCH OF THE DAY ON WED WILL REMAIN
DRY WITH MAIN CONVECTION DEVELOPING AHEAD OF DRYLINE AND SFC FRONT
MID TO LATE AFTN ACROSS WESTERN OK SOUTHWARD INTO PORTIONS OF
WESTERN NORTH TEXAS... THEN TRANSLATING EAST DURING THE EVENING.

THIS WILL ALSO MEAN ANOTHER DAY WITH THE POTENTIAL FOR RED FLAG
CONDITIONS ACROSS FAR WESTERN OK AND PORTIONS OF WESTERN NORTH TEXAS
AS PRECIP LIKELY TO DEVELOP TO THEIR EAST.

COOLER AIR THEN WORKS SOUTH ACROSS THE AREA IN THE WAKE OF SFC COLD
FRONT. CONFIDENCE IN THE FORECAST FOR LATE WEEK AND THIS WEEKEND
REMAINS LOWER AS MODELS SHOW DIFFERENT SCENARIOS IN BOTH UPPER LEVEL
AND SFC PATTERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  92  71  88 /  10  20  30  40
HOBART OK         70  92  67  90 /  10  20  20  20
WICHITA FALLS TX  72  95  70  90 /  10  30  30  30
GAGE OK           62  94  62  92 /   0  10  10  10
PONCA CITY OK     72  92  69  85 /  10  20  20  40
DURANT OK         69  88  71  85 /  10  20  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR OKZ004>006-
     009>011-014>017-021>023-033>038.

TX...RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR TXZ083>085.

&&

24/23
Hazardous weather outlook, May 9, 9:00 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT MON MAY 9 2011

OKZ004>048-050>052-TXZ083>090-101000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
900 PM CDT MON MAY 9 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE... TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

DISCUSSION...
THERE IS STILL A VERY SLIGHT POSSIBILITY OF ISOLATED THUNDERSTORMS
OVERNIGHT... BUT THE CHANCES ARE VERY LOW AND THE POTENTIAL FOR
SEVERE WEATHER TONIGHT IS MINIMAL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE. THE DRY LINE RETREATED INTO THE TEXAS AND OKLAHOMA PANHANDLES
MONDAY EVENING... ALLOWING MORE HUMID AIR TO OVERSPREAD WESTERN
OKLAHOMA. THERE IS STILL AN ELEVATED RISK OF WILDFIRES TONIGHT DUE
TO MODERATE TO STRONG WINDS AND DRY VEGETATION... BUT THE EXTREME
WILDFIRE CONDITIONS THAT EXISTED EARLIER IN THE DAY WILL REMAIN WEST
OF THE MAIN BODY OF OKLAHOMA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
AN UPPER LEVEL STORM SYSTEM TO THE WEST WILL BRING AN INCREASING
CHANCE OF THUNDERSTORMS TUESDAY INTO WEDNESDAY. STRONG TO SEVERE
STORMS WILL BE POSSIBLE ALONG A DRYLINE TUESDAY AFTERNOON AND
EVENING. A BETTER CHANCE OF SEVERE STORMS WILL OCCUR WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT. SEVERE STORMS WILL LIKELY FORM
ACROSS WESTERN OKLAHOMA WEDNESDAY AFTERNOON AND MOVE EAST DURING THE
EVENING AND OVERNIGHT HOURS. LARGE HAIL... DAMAGING WINDS AND
TORNADOES WILL BE POSSIBLE.

OTHER HAZARDOUS WEATHER...
WEST OF THE DRYLINE... FIRE WEATHER WILL REMAIN A CONCERN...
ESPECIALLY THROUGH TUESDAY. IT WILL BE VERY HOT AND VERY DRY... WITH
MODERATE SOUTHWEST WINDS. A RED FLAG WARNING IS IN EFFECT FOR
TUESDAY AFTERNOON.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:42 PM CDTSpecial Weather StatementOUNJefferson18 min
May 10, 12:56 PM CDTSpecial Weather StatementOUNCarter, Jefferson19 min
May 10, 1:19 PM CDTSpecial Weather StatementOUNCarter, Garvin, Murray, Pontotoc41 min
May 10, 1:28 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc62 min
May 10, 1:37 PM CDTSpecial Weather StatementOUNHarper38 min
May 10, 2:07 PM CDTSpecial Weather StatementOUNSeminole8 min
May 10, 3:47 PM CDTSpecial Weather StatementOUNPayne13 min
May 10, 3:57 PM CDTSevere Thunderstorm WarningOUNNoble, Payne48 min
May 10, 3:41 PM CDTFire Weather WatchOUNBaylor, Foard, Hardeman, Knox, Wilbarger12 hr

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.